Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1980, Volume 48, Issue 2

The Stability of Non-Walrasian Processes: Two Examples<371:TSONPT>2.0.CO;2-Y
p. 371-386

John C. Eckalbar

As a non-Walrasian system tracks through the phase space, the differential equations which govern its motion will typically change as the system crosses certain borders. This increases the complexity of the stability problem considerably. In the present paper we find that some straightforward modifications to Lyapunov's method render the problem tractable. These methods are derived, and their use is illustrated in the case of two different systems which have trading out of equilibrium.

Log In To View Full Content